# SDR ERAA061844

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901350000
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER  REPAIRED 1-11-99.  WAS INSTALLED AND HAD TO BE REMOVED FROM AIRCRAFT BECAUSE IT INDICATES BETWEEN 8-9 FEET SETTING ON GROUND.
